# SDR AU981641

- Difficulty date: December 14, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 6111 · Propeller Blade Section
- Part: Sheath
- Part number: 880808
- Condition: Cracked
- Location: Propeller Blade
- Component: Hamstd
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) PROPELLER BLADE (P/N $FA13MIROA+) METAL SHEATH CRACKED ALONG THE LEADING EDGE OF THE BLADE APPROXIMATELY 31.75 MM (1.25 INCHES) IN LENGTH.  PART TC:  14,103.
